# SDR WTAA960144

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140043
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - BRAKE WARNING LIGHT ILLUMINATED DURING TAXI ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE UNABLE TO DUPLICATE DISCREPANCY.  DEFERRED ANTI-SKID AS PRECAUTION.  AIRCRAFT RELEASED FOR SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL BY INSPECTING AND CLEANING WHEEL SPEED TRANSDUCER CONNECTORS AND MECHANICAL ENGAGEMENTS.  (M)
